5th July 2012 10:11 PM
My Rosacea starting to get worse maybe?
Been diagnosed with Rosacea for about 6-7 months now. 23 years old, male.
Used tetracycline for about 3-4 months. Now since beginning of Mars when I finished the course I stopped the antibiotics since the derm said "I won't get better anyways, so I should continue just keepin' it under control with a metronidazole-cream). Well, i've used that cream ever since. I've been pink/red on my cheeks all time but it I have been free from pimples all this time.
Now though since about some two weeks, I've seen pimples come and go on my cheeks. What's odd is that it's often worse on one cheek, say it can have 4 red bumps/pimples and the other side none. But I wonder now, what do you guys think - is it in the early stages to progress and getting worse again?
Is it because of stopping the antibiotics and now starting to "live" again? Can it be because of the sun? Is the Metronidazole-cream loosing it's effect? Because of something else I put on body - moisturizer etc. ? Is it normal with one cheek being worse?
Sure want to know what to do before all hell's breaking loose. so just some thoughts would be nice
I also take probiotics and zink + l-lysine-supplements since about maybe 2 months.
Last edited by Boiling_Point; 5th July 2012 at 10:15 PM.
10th July 2012 07:20 PM